Alert archive / Texas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 110, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 3, 2018, 8:25 PM CDT for Culberson County, Texas; Eddy County, New Mexico. It was in force for 50 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2018, 8:25 PM CDT (01:25 UTC)
- Expired
- Jun 3, 2018, 9:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Eddy County, NM, Culberson County, TX
The radar
The Holloman AFB radar (KHDX), 184 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 8:38 PM CDT | TSTM WND GST 77 | 2 N Pine Springs, TX | REPORTED FROM THE BOWL RAWS |
| Jun 3, 8:38 PM CDT | TSTM WND GST 77 | 2 N Pine Springs, TX | |
| Jun 3, 8:52 PM CDT | TSTM WND GST 65 | Pine Springs, TX | REPORTED AT THE PINERY RAWS |
| Jun 3, 9:09 PM CDT | TSTM WND GST 56 | 21 W Orla, TX | HIDALGO GAS PLANT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 1:54 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 1.4 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 136 J/kg
- Mixed-layer CIN
- -496 J/kg
- Mixed-layer LCL
- 2691 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
009
WUUS54 KMAF 040125
SVRMAF
NMC015-TXC109-040215-
/O.NEW.KMAF.SV.W.0110.180604T0125Z-180604T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Midland/Odessa TX
825 PM CDT SUN JUN 3 2018
The National Weather Service in Midland has issued a
* Severe Thunderstorm Warning for...
Southwestern Eddy County in southeastern New Mexico...
Northern Culberson County in southwestern Texas...
* Until 915 PM CDT/815 PM MDT/.
* At 824 PM CDT/724 PM MDT/, severe thunderstorms were located along
a line extending from 8 miles northeast of Lincoln National Forest
to 11 miles east of McKittrick Canyon to 21 miles southeast of Pine
Springs to 25 miles north of Allamoore, moving east at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Carlsbad, Pine Springs, McKittrick Canyon, Avalon, Brantley Lake
State Park, Carlsbad North, Guadalupe Mountains National Park,
Carlsbad Caverns National Park, Whites City, Lincoln National
Forest, Queen, Otis, Cavern City Air Terminal, Living Desert State
Park and Lake Avalon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3200 10492 3200 10485 3244 10485 3264 10430
3235 10413 3186 10405 3158 10437 3156 10491
TIME...MOT...LOC 0124Z 255DEG 27KT 3241 10478 3197 10456 3172 10451
3142 10484
HAIL...1.00IN
WIND...70MPH
$$
291 follow-up statement
287
WWUS54 KMAF 040146
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
846 PM CDT SUN JUN 3 2018
NMC015-TXC109-040215-
/O.CON.KMAF.SV.W.0110.000000T0000Z-180604T0215Z/
Eddy NM-Culberson TX-
846 PM CDT SUN JUN 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM
CDT/815 PM MDT/ FOR SOUTHWESTERN EDDY AND NORTHERN CULBERSON
COUNTIES...
At 846 PM CDT/746 PM MDT/, severe thunderstorms were located along a
line extending from 11 miles west of Seven Rivers Airport to near
Whites City to 23 miles southeast of Carlsbad Caverns National Park
to 25 miles south of Pine Springs, moving northeast at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Carlsbad, Pine Springs, McKittrick Canyon, Avalon, Brantley Lake
State Park, Carlsbad North, Guadalupe Mountains National Park,
Carlsbad Caverns National Park, Whites City, Lincoln National Forest,
Queen, Otis, Cavern City Air Terminal, Living Desert State Park and
Lake Avalon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3200 10492 3200 10485 3244 10485 3264 10430
3235 10413 3186 10405 3167 10427 3165 10491
TIME...MOT...LOC 0146Z 243DEG 30KT 3254 10461 3210 10439 3185 10434
3155 10467
HAIL...1.00IN
WIND...70MPH
$$
29What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 6:38 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jun 3, 6:38 PM CDT, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 638 PM CDT Sun Jun 3 2018 .DISCUSSION... See aviation discussion below. && .AVIATION... Storms continue to move farther e and leading edge is about 100NM sw of CNM. We still think there is a good chance for those storms to make it to the wrn TAF sites this evening possibly around 02Z- 03Z. A severe thunderstorm watch is in effect for the w and severe storms could impact the wrn terminals. We have also included TEMPO TSRA at MAF around starting 04Z. Otherwise updates to TAF will occur as storms approach. && .PREV DISCUSSION... /issued 247 PM CDT Sun Jun 3 2018/ DISCUSSION... It has been pleasant today with mostly sunny skies and highs in most areas only reaching the 80s and 90s. Couple that with some rain tonight and it could be a really good 24 hours. Unfortunately along with the rain we may be dealing with large hail and strong, gusty winds as several models (including the HRRR/NAM/GFS) are showing an MCS developing in our western CWA and moving east across the Permian Basin. The biggest severe threat will be strong winds, though large hail will also be possible, especially early on before the discreet cells merge into one linear complex. Also cannot rule out heavy rain causing isolated urban flash flooding where drainage is poor, but the fast moving system will limit rainfall totals so will not hit on this threat too much at this time. Enjoy today because the heat quickly returns tomorrow and even more so Tue-Thu when heat advisory criteria may be met with highs exceeding 105. The upper high pressure system causing this heat breaks down slightly Friday and shifts its position off of West Texas, providing some relief to the heat. Hennig && .PRELIMINARY POINT TEMPS/POPS... Big Spring 67 100 73 105 / 60 10 10 0 Carlsbad 63 101 68 105 / 70 10 10 0 Dryden 71 103 74 105 / 30 0 0 10 Fort Stockton 68 102 74 104 / 40 10 0 10 Guadalupe Pass 61 95 70 97 / 60 10 10 0 Hobbs 61 97 67 103 / 80 10 10 0 Marfa 59 96 63 98 / 40 0 10 10 Midland Intl Airport 67 100 74 105 / 60 10 10 0 Odessa 68 100 74 105 / 60 10 10 0 Wink 68 103 72 107 / 60 0 10 0 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...None. TX...None. &&
Hazardous weather outlook, Jun 3, 2:09 PM CDT, 6 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 209 PM CDT Sun Jun 3 2018 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-041915- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell- Van Horn and Highway 54 Corridor-Reeves County and Upper Trans Pecos- Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan- Davis/Apache Mountains Area-Pecos-Presidio Valley-Marfa Plateau- Big Bend Area-Terrell-Guadalupe Mountains- 209 PM CDT Sun Jun 3 2018 /109 PM MDT Sun Jun 3 2018/ This Hazardous Weather Outlook is for portions of southeast New Mexico, southwest Texas, and western Texas. .DAY ONE...This Afternoon and Tonight A Severe Thunderstorm Watch is in effect for southeast New Mexico and south through Davis and Presidio counties through this evening. Thunderstorm chances will increase later today across western areas then shift east, moving through west Texas overnight. Some storms may be severe, producing large hail and damaging winds. Otherwise, storms will be accompanied by frequent lightning, small hail, gusty winds, and heavy rainfall. .DAYS TWO THROUGH SEVEN...Monday through Saturday Widespread triple-digit heat returns Tuesday, and continues beyond Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... http://weather.gov/midland
In the hours before
Special weather statement, Jun 3, 5:13 PM CDT, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
513 PM CDT SUN JUN 3 2018
TXZ057-074-080-032300-
Van Horn and Highway 54 Corridor TX-Marfa Plateau TX-
Davis/Apache Mountains Area TX-
513 PM CDT SUN JUN 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JEFF DAVIS...NORTH
CENTRAL PRESIDIO AND SOUTHWESTERN CULBERSON COUNTIES UNTIL 600 PM
CDT/500 PM MDT/...
At 513 PM CDT/413 PM MDT/, Doppler radar was tracking a strong
thunderstorm 17 miles northwest of Valentine, or 21 miles south of
Van Horn, moving north at 10 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Van Horn, Valentine and Lobo.
This includes Interstate 10 between mile markers 136 and 155.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT/900
PM MDT/ for southwestern Texas.
LAT...LON 3064 10497 3067 10492 3083 10492 3084 10491
3105 10491 3106 10435 3052 10444 3059 10482
3060 10482 3063 10497
TIME...MOT...LOC 2213Z 177DEG 9KT 3074 10473
29Special weather statement, Jun 3, 6:39 PM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
639 PM CDT SUN JUN 3 2018
TXZ079-080-040030-
Presidio Valley TX-Marfa Plateau TX-
639 PM CDT SUN JUN 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PRESIDIO COUNTY UNTIL 730
PM CDT...
At 639 PM CDT, Doppler radar was tracking a strong thunderstorm near
Chinati Mountains, or 20 miles north of Presidio, moving north at 15
mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Chinati Mountains, Adobes, Shafter, Ruidosa and Presidio Lely
International Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Texas.
LAT...LON 3008 10469 3013 10470 3014 10468 2997 10406
2959 10418 2965 10452 2967 10454 2969 10453
2975 10457 2977 10457 2983 10462 2983 10461
2989 10466 2990 10466 2992 10468 2995 10467
3005 10471
TIME...MOT...LOC 2339Z 165DEG 16KT 2984 10447
29Local storm report, Jun 3, 6:52 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
652 PM CDT SUN JUN 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM HAIL 10 WSW VALENTINE 30.53N 104.65W
06/03/2018 E1.00 INCH Presidio TX CO-OP OBSERVER
&&
CMRSpecial weather statement, Jun 3, 7:20 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
620 PM MDT SUN JUN 3 2018
NMZ028-040045-
Eddy County Plains NM-
620 PM MDT SUN JUN 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EDDY COUNTY UNTIL
645 PM MDT...
At 620 PM MDT, Doppler radar was tracking a strong thunderstorm near
Loving, or 15 miles southeast of Carlsbad, moving northeast at 10
mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Loving and Malaga.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern New Mexico.
LAT...LON 3210 10406 3221 10419 3255 10400 3248 10382
3231 10374
TIME...MOT...LOC 0020Z 223DEG 11KT 3228 10402
10Local storm report, Jun 3, 7:50 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
750 PM CDT SUN JUN 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL IRAAN 30.91N 101.90W
06/03/2018 E1.00 INCH PECOS TX FIRE DEPT/RESCUE
PEA SIZE TO QUARTER SIZE HAIL. HEAVY RAIN NOW
&&
CMRSpecial weather statement, Jun 3, 7:50 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
750 PM CDT SUN JUN 3 2018
TXZ057-058-074-079-080-040130-
Van Horn and Highway 54 Corridor TX-
Reeves County and Upper Trans Pecos TX-Presidio Valley TX-
Marfa Plateau TX-Davis/Apache Mountains Area TX-
750 PM CDT SUN JUN 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JEFF DAVIS...
NORTHWESTERN PRESIDIO AND SOUTHWESTERN CULBERSON COUNTIES UNTIL 830
PM CDT...
At 749 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 22 miles north of Allamoore to 6 miles east of
Frenchman Canyon to 12 miles southwest of Bosque Bonita. Movement was
northeast at 35 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Van Horn, Valentine, Plateau, Culberson County Airport and Lobo.
This includes Interstate 10 between mile markers 136 and 173.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Texas.
LAT...LON 3067 10492 3070 10491 3146 10491 3156 10435
3121 10427 3060 10430 3058 10491 3061 10492
3061 10497 3063 10498
TIME...MOT...LOC 0049Z 229DEG 43KT 3141 10501 3093 10504 3058 10522
29The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:28 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Presidio | 47 min |
| Jun 3, 7:40 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 50 min |
| Jun 3, 7:50 PM CDT | Special Weather Statement | MAF | Culberson | 40 min |
| Jun 3, 8:44 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Midland, Upton | 61 min |
| Jun 3, 9:10 PM CDT | Severe Thunderstorm Warning | MAF | Culberson, Loving, Reeves | 26 min |
| Jun 3, 9:11 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Winkler | 64 min |
| Jun 3, 9:13 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Midland | 62 min |
| Jun 3, 9:30 PM CDT | Severe Thunderstorm Warning | MAF | Culberson, Loving, Reeves | 45 min |
| Jun 3, 9:38 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves, Ward, Winkler | 67 min |
| Jun 3, 9:45 PM CDT | Areal Flood Advisory | MAF | Midland | 3 hr |
| Jun 3, 9:51 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Presidio | 39 min |
| Jun 3, 9:58 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Martin, Midland | 47 min |
| Jun 3, 9:59 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Gaines, Winkler | 46 min |
| Jun 3, 10:27 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Presidio | 48 min |
| Jun 3, 10:29 PM CDT | Special Weather Statement | MAF | Ward | 46 min |
| Jun 3, 10:40 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Gaines, Winkler | 50 min |
| Jun 3, 10:44 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Pecos, Reeves, Ward, Winkler | 46 min |
| Jun 3, 10:46 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson, Howard, Martin | 44 min |
| Jun 3, 11:17 PM CDT | Special Weather Statement | MAF | Brewster | 43 min |
| Jun 3, 11:21 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Borden, Dawson, Gaines, Martin | 39 min |
| Jun 3, 11:28 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Pecos, Reeves, Ward, Winkler | 47 min |
| Jun 3, 11:47 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 43 min |
| Jun 3, 11:51 PM CDT | Areal Flood Advisory | MAF | Andrews, Gaines | 3 hr |
| Jun 3, 11:56 PM CDT | Areal Flood Advisory | MAF | Pecos | 3 hr |
| Jun 3, 11:57 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson, Martin | 48 min |
| Jun 3, 11:59 PM CDT | Special Weather Statement | MAF | Brewster | 46 min |
| Jun 4, 12:10 AM CDT | Special Weather Statement | MAF | Crane, Ector, Midland, Upton | 50 min |
| Jun 4, 12:27 AM CDT | Special Weather Statement | MAF | Pecos | 48 min |
| Jun 4, 12:38 AM CDT | Special Weather Statement | MAF | Borden, Glasscock, Howard, Mitchell, Scurry | 52 min |
| Jun 4, 1:13 AM CDT | Special Weather Statement | MAF | Reagan, Upton | 62 min |
| Jun 4, 1:50 PM CDT | River Flood Warning | MAF | Brewster | 48 hr |
| Jun 4, 1:50 PM CDT | River Flood Warning | MAF | Brewster | 30 hr |
| Jun 4, 1:50 PM CDT | River Flood Warning | MAF | Brewster | 69 hr |
| Jun 3, 7:20 PM CDT | Special Weather Statement | MAF | Eddy | 25 min |
| Jun 3, 7:31 PM CDT | Severe Thunderstorm Warning | MAF | Eddy | 59 min |
| Jun 3, 8:19 PM CDT | Severe Thunderstorm Warning | MAF | Eddy, Lea | 56 min |
| Jun 3, 8:28 PM CDT | Severe Thunderstorm Warning | MAF | Eddy | 62 min |
| Jun 3, 10:47 PM CDT | Areal Flood Advisory | MAF | Lea | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2018Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.